# SDR ABXA9701798

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 43
- Condition: Failed
- Location: Cockpit
- Component: Ge
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND EMERGENCY LIGHT UNDER COCKPIT GLARESHIELD WAS INOPERATIVE.  REPLACED LIGHT BULB FOR EMERGENCY LIGHT UNDER GLARESHIELD.
